default search action
"The number of proof lines and the size of proofs in first order logic."
Jan Krajícek, Pavel Pudlák (1988)
- Jan Krajícek, Pavel Pudlák:
The number of proof lines and the size of proofs in first order logic. Arch. Math. Log. 27(1): 69-84 (1988)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.